# SDR SWAA2020120226356

- Difficulty date: October 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 120.30 AT 27 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A.
